# SDR DXTA2013042905364

- Difficulty date: April 29, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N728QS
- Make and model: Gulstm 200
- Aircraft serial: 116
- Aircraft time: 6,083 hours, 3,826 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 4AS8135500503
- Condition: Failed
- Location: Mlg
- Part time: 6,083 hours, 3,825 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR UP THE LT GEAR INDICATION SHOWED RED HASH LINES. THE ACFT DID FEEL LIKE THE GEAR WAS DOWN.  NO DRAG OR PULL TO ONE SIDE.  WE CYCLED THE GEAR 3X DID NOT FIX THE PROBLEM.  JACKED A/C AND SWUNG GEAR SEVERAL TIMES. VERIFIED DISCREPANCY. DISCONNECTED LH MAIN LANDING GEAR DOOR. SHUT AND LATCHED DOOR MANUALLY AND CHECKED GAP OF BOTH FORWARD AND AFT PROXIMITY SWITCHES. WRUNG OUT FORWARD AND AFT PROXIMITY SWITCHES, FOUND THE AFT PROXIMITY SWITCH TO BE BAD. PROXIMITY SWITCH AND HARNESS ON ORDER, NO ETA. (BC)(DV) REMOVED AND REPLACED ALL PROXIMITY SWITCH ASSY IAW G200 MM 32-10-11. PERFORMED MULTIPLE GEAR SWING. ALL GEAR SWINGS OPS CHECK GOOD AT THIS TIME. (BC)
